Search the Community
Showing results for tags 'sweating'.
The search index is currently processing. Current results may not be complete.
While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?
Been on Effexor (again) 4 months. Went up to 225mg, but the lethargy and apathy was getting worse, along with excessive sweating. I'm typically someone that runs more cold (usually takes a lot for me to sweat at all!) So this is upsetting. I've started working out everyday and after the warm-up, sweat is pouring down my face & neck. Sweat towel makes no difference. I get out of class and it looks like I just stepped out of shower. At moment I'm on 112mg and this sweating persists. Would going down to 75mg be better?? Anyone recommend something with the least amount of side effects (especially no weight gain or lethargy) I'm thinking maybe just screw it, and going on something easy/basic like low-dose Prozac (also makes me sort of apathetic, guess I can't escape that) I cannot take Glycopyrrolate (anticholinergic drug that reduces saliva, sweating, etc) because it worsens my severe dry eye syndrome & blurry vision. Lamictal + Ritalin have been moderately helpful (for stabilization, slight motivation) but I need a bit more antidepressant boost to cover some intermittent labile/low moods.